# SDR HEEA0014032

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7237
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 4021541671
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARTIFICIAL HORIZ INDICATOR INTERNAL LIGHTS SHORTED.
